# SDR REXA2016111802226

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,414 hours, 24,907 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 22850181245
- Part serial: SB1RJNAC1C01148
- Condition: Dented
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AND PANEL MISSING ON TAILPIPE FAIRING ASSY.  R & R TAILPIPE EXHAUST NOZZLE IAW AMM 78-11-03.  OPS CHECKED GOOD.
